Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 119, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 12, 2012, 3:35 PM MDT for 4 counties in Nebraska. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2012, 3:35 PM MDT (21:35 UTC)
- Expired
- Jun 12, 2012, 4:30 PM MDT
- In force
- 55 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Chase County, NE, Hayes County, NE, Lincoln County, NE, Perkins County, NE
The radar
The Goodland radar (KGLD), 144 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.6 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1808 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
462
WUUS53 KLBF 122135
SVRLBF
NEC029-085-111-135-122230-
/O.NEW.KLBF.SV.W.0119.120612T2135Z-120612T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
335 PM MDT TUE JUN 12 2012
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHASE COUNTY IN SOUTHWEST NEBRASKA...
NORTHWESTERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
SOUTHEASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 430 PM MDT/530 PM CDT/
* AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 11 MILES NORTH OF ENDERS...OR 12
MILES NORTHEAST OF IMPERIAL...AND MOVING EAST AT 20 MPH. NICKEL
SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHWESTERN LINCOLN...NORTHEASTERN
CHASE...NORTHWESTERN HAYES AND SOUTHEASTERN PERKINS COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4083 10117 4050 10107 4046 10136 4046 10158
4070 10163
TIME...MOT...LOC 2135Z 248DEG 18KT 4061 10142
WIND...HAIL 60MPH 0.88IN
$$
BROOKS3 follow-up statements
852
WWUS53 KLBF 122151
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
451 PM CDT TUE JUN 12 2012
NEC029-085-111-135-122230-
/O.CON.KLBF.SV.W.0119.000000T0000Z-120612T2230Z/
CHASE NE-HAYES NE-LINCOLN NE-PERKINS NE-
351 PM MDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PERKINS...SOUTHWESTERN LINCOLN...NORTHWESTERN HAYES AND NORTHEASTERN
CHASE COUNTIES UNTIL 430 PM MDT/530 PM CDT/...
AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 13 MILES SOUTH OF GRAINTON...OR 18
MILES NORTHEAST OF IMPERIAL...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL
MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHWESTERN LINCOLN AND NORTHWESTERN
HAYES COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4046 10150 4071 10158 4083 10117 4050 10107
4046 10136
TIME...MOT...LOC 2151Z 248DEG 18KT 4064 10132
WIND...HAIL 60MPH 0.88IN
$$
BROOKS950 WWUS53 KLBF 122209 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 509 PM CDT TUE JUN 12 2012 NEC029-122220- /O.CAN.KLBF.SV.W.0119.000000T0000Z-120612T2230Z/ CHASE NE- 409 PM MDT TUE JUN 12 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHASE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4046 10134 4078 10135 4083 10117 4050 10107 TIME...MOT...LOC 2210Z 248DEG 18KT 4068 10121 $$ NEC085-111-135-122230- /O.CON.KLBF.SV.W.0119.000000T0000Z-120612T2230Z/ HAYES NE-LINCOLN NE-PERKINS NE- 509 PM CDT TUE JUN 12 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN PERKINS...SOUTHWESTERN LINCOLN AND NORTHWESTERN HAYES COUNTIES UNTIL 530 PM CDT/430 PM MDT/... AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES SOUTH OF GRAINTON...OR 16 MILES NORTHWEST OF HAYES CENTER...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EXTREME NORTHERN HAYES AND EXTREME SOUTHWESTERN LINCOLN COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4046 10134 4078 10135 4083 10117 4050 10107 TIME...MOT...LOC 2210Z 248DEG 18KT 4068 10121 WIND...HAIL 60MPH 0.88IN $$ BROOKS
456 WWUS53 KLBF 122222 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 522 PM CDT TUE JUN 12 2012 NEC085-111-135-122233- /O.EXP.KLBF.SV.W.0119.000000T0000Z-120612T2230Z/ HAYES NE-LINCOLN NE-PERKINS NE- 522 PM CDT TUE JUN 12 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PERKINS... SOUTHWESTERN LINCOLN AND NORTHWESTERN HAYES COUNTIES WILL EXPIRE AT 530 PM CDT/430 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4046 10134 4078 10135 4083 10117 4050 10107 TIME...MOT...LOC 2223Z 248DEG 18KT 4070 10113 $$ BROOKS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:16 PM MDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jun 12, 2:16 PM MDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 316 PM CDT TUE JUN 12 2012 .DISCUSSION... DEEP MOISTURE ALOFT PER BOI AND EKN UA SOUNDINGS FROM 12Z HAS MOVED INTO WY THIS AFTN. COUPLED WITH A 700 MB WARM FRONT LIFTING THROUGH NCNTL NEB AND A PV15 ANOMALY ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE ACROSS SRN MT SHOULD PROVIDE ADEQUATE SUPPORT FOR ISOLATED HIGH BASED STORMS CAPABLE OF WIND DAMAGE THROUGH EARLY EVENING. LOW PRESSURE IS TIGHTENING UP ACROSS THE CNTL HIGH PLAINS PROVIDING FOCUS FOR STORM DEVELOPMENT. THE AREA OF CONCERN IS WRN NEB THROUGH EARLY EVENING. MEANWHILE THE WARM FRONT LIFTING THROUGH NRN NEB WILL OPERATE ACROSS SD TONIGHT FOR MCS DEVELOPMENT AND A CHANCE OF TSTMS ACROSS FAR NRN NEB. ALL OF THIS ACTIVITY SHOULD EXIT THE FCST AREA BY MORNING. LOW PRESSURE WILL DEEPEN NEAR THE BLACK HILLS WEDNESDAY WITH TEMPERATURES RISING INTO THE 90S ACROSS WRN NEB. THIS SHOULD TO BEGIN TO DRAW MOISTURE INTO NCNTL NEB BY AFTERNOON. THERE IS A SMALL CHANCE FOR DIURNALLY FORCED ISOLATED STORM DEVELOPMENT ALONG A CORRIDOR OF HIGH DEWPTS ACROSS PARTS OF SWRN AND NCNTL NEB...GENERALLY ALONG AND EAST OF HIGHWAY 183. THE LOW PRESSURE SYSTEM WILL TRACK EAST ALONG THE SD BORDER WEDNESDAY NIGHT AND SHOOT A COLD FRONT THROUGH THE FCST AREA. THEREFORE TEMPERATURES THURSDAY SHOULD BE COOLER ACROSS NRN NEB. THE FRONT IS NOT EXPECTED TO MAKE MUCH PROGRESS SOUTH INTO KANSAS. IN FACT THE SFC/HEAT LOW WILL SINK INTO ECNTL COLO WHICH SHOULD STILL SUPPORT HIGHS IN THE LOWER 90S ACROSS SWRN NEB. THIS FRONT WILL COULD ALSO ACT AS A FOCUS FOR ISOLATED STORMS LATE THURSDAY AFTERNOON AND THURSDAY NIGHT ACROSS PARTS OF SWRN NEB AND NCNTL NEB GENERALLY ALONG AND EAST OF HIGHWAY 183. THE FRONT WILL LIFT BACK NORTH FRIDAY AND WITH TEMPERATURES RISING INTO THE 90S ALONG AND WEST OF HIGHWAY 83. THE GFS AND ECM APPEAR TO BE DRIVING ANOTHER FRONT THROUGH LATE FRIDAY AND SATURDAY WHICH SHOULD LIFT BACK NORTH SUNDAY. THIS BUSINESS OF FRONTS WAGGING NORTH AND SOUTH THROUGH THE FCST IS A NEW DEVELOPMENT WHICH STARTED TO SHOW IN YESTERDAYS ECM. TODAYS ECM CONTINUES THAT FEATURE AND THE GFS APPEARS TO BE FOLLOWING THE ECM. THE GEM MEANWHILE IS VERY DRY AND SHOWS SIGNIFICANT TIMING DIFFERENCES. THE GFS AND ECM WERE THE CLOSEST MATCH AND PROVIDED THE BASIS FOR THE TEMPERATURE FCST. THE GEM HOWEVER WAS THE BASIS FOR THE QPF AND POP FORECAST AND THE GEM CONTINUES TO BE DRIER THAN EITHER THE GFS OR ECM. BY FRIDAY...THE MODELS INDICATE THE SUBTROPICAL JET ACROSS THE SRN PLAINS WHICH HAS PRODUCED ROUND AFTER ROUND OF TSTMS MAY HAVE WEAKENED ENOUGH FOR THE STORMS TO CEASE AND GOOD MOISTURE TO RETURN TO WRN AND NCNTL NEB. THUS THERE APPEARS TO BE A REASONABLE CHC FOR TSTMS FRIDAY NIGHT AS ANOTHER COLD FRONT APPROACHES. NOTE HOWEVER THERE ARE MAJOR TIMING AND LOCATION DIFFERENCES IN THE ECM...GEM AND GFS WITH A DEEP MIDLEVEL DISTURBANCE MOVING THROUGH OR TOWARD THE CNTL AND NRN PLAINS EITHER LATE FRIDAY...SATURDAY OR SUNDAY. OUR BEST GUESS IS BY MONDAY...A SIGNIFICANT COLD FRONT SHOULD DRIVE THROUGH THE FCST AREA IF EITHER THE GFS OR ECM VERIFY. && .AVIATION... BREEZY WINDS TO CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON ACROSS WESTERN NEBRASKA...WHILE THE LIGHT SHOWERS OVER THE NORTH CENTRAL AND CENTRAL PARTS OF THE STATE WILL KEEP SHIFTING EAST. THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY EVENING...MAINLY NORTHWEST OF A LINE FROM KOGA TO KANW...WITH A CONVECTIVE COMPLEX EXPECTED TO MOVE ACROSS SOUTH DAKOTA TONIGHT. STILL SOME UNCERTAINTY CONCERNING THE COVERAGE OF ANY STORMS THIS AFTERNOON SO HANDLED KVTN WITH VCTS AT THIS TIME...WITH A LESSER CHANCE AT KLBF. AS CONVECTION DEVELOPS MAY NEED TO BE UPDATE THE TAF AS IT BECOMES CLEARER IF EACH LOCATION MAY SEE ACTIVITY. MID TO LOW LEVEL CLOUDS WILL LINGER INTO TOMORROW MORNING AT BOTH KVTN AND KLBF...WITH GRADUAL CLEARING ANTICIPATED AS THE MORNING PROGRESSES. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/EXTENDED...CDC AVIATION...BROOKS
Hazardous weather outlook, Jun 12, 2:55 PM MDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 355 PM CDT TUE JUN 12 2012 NEZ004>010-022>029-035>038-056>059-069>071-094-132100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 355 PM CDT TUE JUN 12 2012 /255 PM MDT TUE JUN 12 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS WESTERN NEBRASKA THROUGH MID EVENING. STORMS COULD BE STRONG OR SEVERE WITH THE PRIMARY THREATS BEING STRONG WINDS AND LARGE HAIL. AREAS MOST LIKELY TO SEE THESE STRONG TO SEVERE STORMS ARE MAINLY ALONG AND WEST OF A LINE FROM AINSWORTH TO BROKEN BOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE DURING THE LATE AFTERNOON AND NIGHTTIME HOURS WEDNESDAY THROUGH MONDAY. AT THIS TIME...WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER REPORTS OF STRONG WINDS...HAIL AND RAINFALL AMOUNTS WOULD BE APPRECIATED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE BROOKS
In the hours before
Special weather statement, Jun 12, 2:17 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 317 PM CDT TUE JUN 12 2012 NEZ057-058-122100- KEITH NE-PERKINS NE- 217 PM MDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PERKINS AND SOUTHWESTERN KEITH COUNTIES UNTIL 300 PM MDT... AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VENANGO...OR 16 MILES WEST OF GRANT...MOVING NORTHEAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WILD HORSE SPRING... BRULE... HIGHWAY 61 MILE MARKER 80... INTERSTATE 80 MILE MARKER 120... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BROOKS
Special weather statement, Jun 12, 2:51 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 251 PM MDT TUE JUN 12 2012 NEZ057-058-122130- KEITH NE-PERKINS NE- 251 PM MDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PERKINS AND KEITH COUNTIES UNTIL 330 PM MDT... AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OGALLALA...MOVING NORTHEAST AT 35 MPH. WIND GUSTS UP TO 50 MPH AND HAIL UP TO THE SIZE OF PENNIES ARE EXPECTED WITH THIS STORM. IN ADDITION...A SECOND STORM WILL BE MOVING ACROSS NORTHERN PERKINS COUNTY THAT ALSO IS EXPECTED TO HAVE 50 MPH WINDS AND HAIL TO THE SIZE OF PENNIES. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... OGALLALA... LAKE VIEW CAMPGROUND... OTTER CREEK CAMPGROUND... LEMOYNE... ROSCOE... KEYSTONE... PAXTON... SARBEN... KINGSLEY DAM... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BROOKS
Special weather statement, Jun 12, 3:03 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 303 PM MDT TUE JUN 12 2012 NEZ069-070-122145- CHASE NE-HAYES NE- 303 PM MDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR HAYES AND CHASE COUNTIES UNTIL 345 PM MDT/445 PM CDT/... AT 258 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS MOVING ACROSS AND INTO CHASE AND HAYES COUNTIES. THESE STORMS ARE MOVING NORTHEAST AROUND 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... HAYES CENTER... WAUNETA... HAMLET... HAYES CENTER STATE WILDLIFE MANAGEMENT AREA... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BROOKS
Special weather statement, Jun 12, 3:09 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 409 PM CDT TUE JUN 12 2012 NEZ004-022-023-094-122200- GARDEN NE-GRANT NE-SHERIDAN NE-WESTERN CHERRY NE- 309 PM MDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY...NORTHEASTERN SHERIDAN...GRANT AND NORTHEASTERN GARDEN COUNTIES UNTIL 400 PM MDT... AT 307 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RUSHVILLE TO 9 MILES SOUTHEAST OF BRITTON LAKE...AND MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... KINCAID LAKE AND RUSHVILLE AROUND 315 PM MDT. ARGO HILL...WATSON LAKE AND BINGHAM AROUND 320 PM MDT. DOMINICK LAKE...SWEDE LAKE AND CLINTON AROUND 325 PM MDT. BILLYS LAKE AND HIGHWAY 27 CROSSING THE NIOBRARA RIVER AROUND 335 PM MDT. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CDC
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 3:18 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 57 min |
| Jun 12, 4:04 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 28 min |
| Jun 12, 4:35 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 40 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.